# SDR 2003UALA00006

- Difficulty date: December 24, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 74,536 hours, 18,808 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL FUSELAGE SKIN BULGING STATION 720 STRINGER 38R.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIR INSTALLED.
